# SDR DHLA201000139

- Difficulty date: December 2, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,626 hours, 32,334 cycles
- Engine: Ge CFM562C
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Fire Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

CLIMBING OUT OF 2000 FT AFE ENG NR 4 FIRE INDICATION. COMPLETED PHASE I'S AND ENG FIRE CHECKLIST FIRED BOTH BOTTLES. EMERGENCY WAS DECLARED.  AIR TURN, ACFT WAS GROUNDED.  INSPECTED NR4 ENGINE AND FOUND NO EVIDENCE OF FIRE IAW MM71-00-00. R & R NR3 AND NR4 FIRE BOTTLES IAW MMS 26-20-01. FOUND LT FAN FWD ELEMENT CONNECTOR INSULATION MISSING, WIRE CONNECTOR WITH BROKEN STRANDS, & RT FAN ELEMENT AFT CONNECTOR WITH CRACKED INSULATION & CORROSION. R & R ELEMENTS PN 898463,898464 AND CONNECTOR PN 878239-02.
